# SDR SWAA2021071283274

- Difficulty date: June 14, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE LOCATED BETWEEN WS204.25 TO WS228.25 AT RT WING ; 2021-282361 / [01] REPLACED CORRUGATED PLATE LOCATED BETWEEN WS204.25 TO WS228.25 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02; [02] REPLACED CORRUGATED PLATE LOCATED BETWEEN WS204.25 TO WS228.25 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 (UPDATED PART); [03] TOOL USED CALIPER P/N: 500-464 S/N: 15045614 DUE DATE: 22/JAN/22; [04] REPLACED CORRUGATED PLATE LOCATED BETWEEN WS204.25 TO WS228.25 AT RT WING IAW B737-700 SRM 51-10-02 INSPECTED OK
